# SDR AALA202306126439

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A320*
- Aircraft serial: 3858
- Aircraft time: 48,358 hours, 18,151 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L DISPLAYS CHECK PRESSURE. MAINTENANCE SERVICED THE L2 DOOR ASSIST BOTTLE PER AMM 52-13-14.
